# SDR AALA201705109027

- Difficulty date: May 9, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug MD 83
- Aircraft serial: 49455
- Aircraft time: 89,310 hours, 42,539 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  ORD-RDU FLIGHT RETURNED TO ORD ACCOUNT PRESSURIZATION ISSUES.  LANDING UNEVENTFUL.  REMOVED AND REPLACED LEFT AIR CONDITIONING PRESSURE REGULATOR VALVE IAW AMM 21-31-01 (AALA20170509008) AND REPAIRED WIRE ON RIGHT AIR CONDITIONING PRESSURE REGULATOR VALVE CONNECTOR IAW AMM 21-00-00.  OPERATIONAL AND LEAK CHECK GOOD.
